Accessibility navigation

On the universal TRO of a JC*-triple, ideals and tensor products

Bunce, L. and Timoney, R. M. (2013) On the universal TRO of a JC*-triple, ideals and tensor products. Quarterly Journal of Mathematics, 64 (2). pp. 327-340. ISSN 0033-5606

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1093/qmath/has011


In a development from material introduced in recent work, we discuss the interconnections between ternary rings of operators (TROs) and right C*-algebras generated by JC*-triples, deducing that every JC*-triple possesses a largest universally reversible ideal, that the universal TRO commutes with appropriate tensor products and establishing a reversibility criterion for type I JW*-triples.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:28709
Publisher:Oxford University Press

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation